# SDR CA060818001

- Difficulty date: August 3, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2890410115
- Condition: Cracked
- Location: Hyd System
- Part time: 33,559 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYD LINE IN UPPER FORWARD AREA OF NR 1 NACELLE CHAFED THROUGH AT ADJACENT ADELE CLAMP,  LEAKAGE LOCATED AND LINE ASSY P/N 82970410-115 REPLACED, SYSTEM BLED AND REPRESSURIZED WITH NO FURTHER FAULTS. GOING THROUGH THE LAST 1 MONTH PERIOD THERE HAVE BEEN NO RELATED DEFECTS IN REGARDS TO ATA 29 ON THIS A/C. THIS WAS AN ISOLATED INCIDENT NOT A RECURRING DEFECT.  NO SDR IS REQUIRED OR SUBMITTED. LAST SCHEDULED INSP WAS THE DAILY INSP OF AUG 3 /06 AT TTAF 33549.3 HRS CURRENT TTAF ON A/C 33559.7 HRS. NEXT INSP, DAILY INSP DUE AUG 4 2006 L CHECK AUG 8 2006. (TC NR 20060818001)
